# SDR SWAA2020072201335

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 77,239 hours, 47,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SIDE EMERGENCY EXIT ROW SIGN BROKEN OFF.   REPLACED LIGHT ASSY IAW AMM 33-51-22.
